# SDR 2012FA0000173

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: General aviation
- Aircraft: N1925B
- Make and model: Lear 45LEAR
- Aircraft serial: 199
- Aircraft time: 3,312 hours, 2,573 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 4556100001V16001
- Part serial: 1151
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OUTER PLY OF WINDSHIELD (PILOT SIDE) CRACKED IN FLIGHT DURING TAKEOFF.
